# SDR UIEA2020110902372

- Difficulty date: November 6, 2020
- Submitted: November 10, 2020
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 103,893 hours, 20,201 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 11513241
- Part serial: 036C0378
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON PREFLIGHT SURVIVAL ELT WATER SOLUBLE TAPE COVERED IN MASKING TAPE.   WATER SOLUBLE TAPE BROKEN.  PLACED ON DMI 137291, MEL 25-63-10-02A, CAT A, DUE ON 04FEB21 RS 0052Z 06NOV20.  REMOVED AND REPLACED SURVIVAL ELT, IAW IAI SUPPLEMENT 25-63-00.
